# SDR MALA030574

- Difficulty date: December 12, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 17,321 hours, 18,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 620 TO FS 686, LT BL 18.3 SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK SECTION FROM FS 620 - FS 686 IAW MESABA EO A53060 DATED 3 NOV 2003.  A/C RELEASE DATE 12/24/03.
